# SDR HAL2022F00001

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 42,343 hours, 6,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 384 DURING EPSU TIME CHANGE, FOUND 16WL EPSU FAULTING. CORRECTIVE ACTION: REMOVED AND REPLACED EPSU ASSY 16WL. (7245616)
